MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC EDWARDS LIFESCIENCES TRUWAVE 3CC/VAMP 60IN(150CM); TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES LLC EDWARDS LIFESCIENCES TRUWAVE 3CC/VAMP 60IN(150CM); TRANSDUCER, PRESSURE, CATHETER TIP
Model Number TRUWAVE 3CC/VAMP 60IN(150CM)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Arterial line tubing broke at the connection.Fda safety report id# (b)(4).

Brand Name
EDWARDS LIFESCIENCES TRUWAVE 3CC/VAMP 60IN(150CM)
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
irvine CA 92614
MDR Report Key13514369
Report NumberMW5107392
Device Sequence Number5299769
Product Code DXO
UDI-Device Identifier07460691955080
UDI-Public(01)07460691955080
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2023
Device Model NumberTRUWAVE 3CC/VAMP 60IN(150CM)
Device Catalogue NumberPXVMP160
Device Lot Number63872072
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/10/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight61 KG